# SDR NACA2025021100001

- Difficulty date: February 11, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,265 hours, 19,512 cycles
- Engine: Pwa PW4062
- Engine time: 1,758 hours, 683 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE #24 BLADE NICKED. REMOVED NICK FROM #1 ENGINE BLADE IAW AMM 72-31-02.
